Alert archive / Florida / Gale Warnings in 2010

Gale Warning 5, NWS Melbourne, FL

December 12, 2010

NWS Melbourne, FL issued this gale warning at Dec 12, 2010, 4:36 AM EST. It took effect at Dec 12, 2010, 10:00 AM EST. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 12, 2010, 4:36 AM EST (09:36 UTC)
In effect from
Dec 12, 2010, 10:00 AM EST
Expired
Dec 14, 2010, 10:00 AM EST
In force
48 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

515 
WHUS72 KMLB 120936
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
436 AM EST SUN DEC 12 2010

AMZ570-572-121500-
/O.EXT.KMLB.SC.Y.0139.101212T1200Z-101212T1500Z/
/O.UPG.KMLB.GL.A.0004.101212T2100Z-101214T1500Z/
/O.NEW.KMLB.GL.W.0005.101212T1500Z-101214T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
436 AM EST SUN DEC 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM
EST THIS MORNING. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WINDS WILL INCREASE TO 20 KNOTS NEAR SUNRISE...THEN 
  SHIFT TO NORTHWEST LATE TODAY BEHIND A STRONG COLD FRONT. 
  NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE ARE EXPECTED FROM LATE THIS AFTERNONO THROUGH EARLY 
  TUESDAY.

* SEAS: SEAS WILL BUILD TO 6 TO 8 FEET THIS AFTERNOON THEN 
  FURTHER BUILD INTO MONDAY...PEAKING AROUND 9 TO 11 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ575-121500-
/O.UPG.KMLB.SC.Y.0139.101212T1500Z-101212T2100Z/
/O.NEW.KMLB.GL.W.0005.101212T1500Z-101214T1500Z/
/O.UPG.KMLB.GL.A.0004.101212T2100Z-101214T1500Z/
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
436 AM EST SUN DEC 12 2010

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST
TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: WINDS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG 
  COLD FRONT. NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT 
  GUSTS TO GALE FORCE ARE EXPECTED FROM LATE THIS AFTERNOON THROUGH 
  EARLY TUESDAY. 

* SEAS: SEAS WILL BUILD TO 6 TO 8 FEET BY LATE AFTERNOON THEN 
  FURTHERBUILD INTO MONDAY...PEAKING AROUND 9 TO 11 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-121500-
/O.CON.KMLB.SC.Y.0139.101212T1500Z-101214T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
436 AM EST SUN DEC 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST TUESDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 KNOTS THIS MORNING 
  THEN SHIFT TO NORTHWEST LATER TODAY BEHIND A STRONG COLD 
  FRONT. NORTHWEST WINDS OF 25 KNOTS WITH A FEW GUSTS TO GALE 
  FORCE ARE EXPECTED FROM THIS AFTERNOON THROUGH MONDAY. 

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET INTO MONDAY. THE OFFSHORE 
  WINDS COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
746 
WHUS72 KMLB 121543
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1043 AM EST SUN DEC 12 2010

AMZ570-572-575-131000-
/O.CON.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1043 AM EST SUN DEC 12 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. 

* WINDS: WINDS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A 
  STRONG COLD FRONT. NORTHWEST WINDS OF 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE ARE EXPECTED FROM LATE THIS 
  AFTERNOON THROUGH EARLY TUESDAY. 

* SEAS: SEAS WILL BUILD TO 6 TO 8 FEET BY LATE AFTERNOON THEN 
  FURTHER BUILD INTO MONDAY...PEAKING AROUND 9 TO 11 FEET WELL 
  OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-131000-
/O.CON.KMLB.SC.Y.0139.000000T0000Z-101214T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1043 AM EST SUN DEC 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY.

* WINDS: SOUTHWEST WINDS OF 20 KNOTS WILL SHIFT TO NORTHWEST
  LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25
  KNOTS WITH A FEW GUSTS TO GALE FORCE ARE EXPECTED FROM THIS
  AFTERNOON THROUGH MONDAY.

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET INTO MONDAY. THE OFFSHORE 
  WINDS COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

52
187 
WHUS72 KMLB 131000
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
500 AM EST MON DEC 13 2010

AMZ570-572-575-140300-
/O.CON.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
500 AM EST MON DEC 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY. 

* WINDS: WINDS WILL SHIFT TO NORTHWEST LATER TODAY BEHIND A 
  STRONG COLD FRONT. NORTHWEST WINDS OF 25 TO 30 KNOTS WITH 
  FREQUENT GUSTS TO GALE FORCE ARE EXPECTED FROM LATE THIS 
  AFTERNOON THROUGH EARLY TUESDAY. 

* SEAS: SEAS WILL BUILD TO AROUND 9 TO 11 FEET WELL OFFSHORE TODAY
  THROUGH TUESDAY AFTERNOON. AND REMAIN AROUND .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-555-140300-
/O.CON.KMLB.SC.Y.0139.000000T0000Z-101214T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
500 AM EST MON DEC 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY.

* WINDS: SOUTHWEST WINDS OF 20 KNOTS WILL SHIFT TO NORTHWEST 
  LATER TODAY BEHIND A STRONG COLD FRONT. NORTHWEST WINDS OF 25 
  KNOTS WITH A FEW GUSTS TO GALE FORCE ARE EXPECTED FROM THIS 
  AFTERNOON THROUGH MONDAY. 

* SEAS: SEAS WILL BUILD TO 5 TO 7 FEET INTO MONDAY. THE OFFSHORE 
  WINDS COMPONENT WILL KEEP THE HIGHEST SEAS WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
897 
WHUS72 KMLB 132001
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
301 PM EST MON DEC 13 2010

AMZ570-572-575-141500-
/O.CON.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/
/O.EXB.KMLB.SC.Y.0139.101214T1500Z-101215T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
301 PM EST MON DEC 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST
TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY. 

* WINDS: NORTHWEST WINDS OF 25 TO 30 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE THIS EVENING WILL GRADUALLY DECREASE TO 15 TO 20 KNOTS
  BY TUESDAY AFTERNOON. 

* SEAS: SEAS OF 8 TO 11 FEET TONIGHT WILL BEGIN TO SLOWLY DECREASE
  ON TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-141500-
/O.EXT.KMLB.SC.Y.0139.000000T0000Z-101215T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
301 PM EST MON DEC 13 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST TUESDAY.

* WINDS: NORTHWEST WINDS OF 20 TO 25 KNOTS WILL HAVE A FEW GUSTS
  TO GALE FORCE INTO THIS EVENING...THEN GRADUALLY DECREASE TO 15
  TO 20 KNOTS DURING TUESDAY.  

* SEAS: SEAS OF 5 TO 7 FEET. THE OFFSHORE WIND COMPONENT WILL
  KEEP THE HIGHEST SEAS WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

52
645 
WHUS72 KMLB 141524
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1024 AM EST TUE DEC 14 2010

AMZ570-572-575-150000-
/O.EXP.KMLB.GL.W.0005.000000T0000Z-101214T1500Z/
/O.CON.KMLB.SC.Y.0139.000000T0000Z-101215T0000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1024 AM EST TUE DEC 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. HOWEVER A SMALL CRAFT
ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.

* WINDS: NORTHWEST WINDS AROUND 20 KNOTS WILL GRADUALLY DECREASE
  TO 15 TO 20 KNOTS BY EARLY THIS EVENING.

* SEAS: SEAS OF 8 TO 11 FEET WILL BEGIN TO SLOWLY DECREASE INTO
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-150000-
/O.CON.KMLB.SC.Y.0139.000000T0000Z-101215T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1024 AM EST TUE DEC 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: NORTHWEST WINDS 15 TO 20 KNOTS WILL GRADUALLY DECREASE TO
  10 TO 15 KNOTS INTO LATE THIS AFTERNOON AND EARLY THIS EVENING.

* SEAS: SEAS OF 5 TO 7 FEET. THE OFFSHORE WIND COMPONENT WILL 
  KEEP THE HIGHEST SEAS WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Dec 11, 9:41 PM EST, 6 hours 55 minutes earlier.

Area forecast discussion, Dec 11, 9:41 PM EST, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
941 PM EST SAT DEC 11 2010

...TURNING MUCH COLDER WITH FREEZING TEMPERATURES EARLY WEEK...
...MONDAY NIGHT IS EXPECTED TO BE THE COLDEST WITH POTENTIAL FOR
   A HARD FREEZE ACROSS RURAL INTERIOR SECTIONS...

.DISCUSSION...

TONIGHT...915 MHZ PROFILER AT THE CAPE SHOWS THAT WINDS ABOVE 3000FT
HAVE PICKED UP TO AROUND 20KTS FROM THE SW...WINDS WINDS BELOW
SLOWLY VEERING FROM ENE EARLIER TODAY TO SSW. AT THE MOMENT
HOWEVER...WINDS REMAIN LIGHT...WHICH HAS ALLOWED PATCHY FOG TO
DEVELOP IN SEVERAL LOCATIONS. HOWEVER AS SFC FRONT SWINGS THROUGH
THE PANHANDLE LATER TONIGHT...SW FLOW WILL INCREASE TO AROUND 10KTS.
THIS SUGGESTS THAT FOG DEVELOPMENT WILL BE MORE LIMITED WITH MORE
LOW STRATUS FORMATION VERSUS DENSE FOG NEAR SUNRISE. WITH CLEAR
SKIES AND LIGHT WINDS...SEVERAL LOCATIONS HAVE ALREADY REACHED THEIR
PREVIOUSLY FORECASTED MINS FOR TONIGHT IN THE LOW 50S. THESE
LOCATIONS MAY DROP A DEGREE OR TWO BEFORE SW FLOW INCREASES AND
TEMPS REMAIN STEADY OR WARM INTO THE MID 50S.

SUNDAY...BREEZY SOUTHWEST WINDS DEVELOPING BY MID MORNING WITH GUSTS
UP TO 25 MPH AHEAD OF THE FRONT. STRONG COLD FRONT WILL SWEEP
THROUGH EC FL DURING THE AFTERNOON HOURS PRECEDED BY A NARROW BAND
OF SHOWERS. HAVE CONTINUED TO UNDERCUT MOS POPS WHICH LOOK A BIT
GENEROUS GIVEN THE LIMITED MOISTURE AND HAVE DISTRIBUTED POPS 40-20
FROM NORTH TO SOUTH. TEMPS WILL CLIMB BEFORE THE FROPA AND SHOULD
REACH MID/UPPER 60S NORTH AND LOWER/MID 70S SOUTH.

&&

.AVIATION...
PATCHY MVFR VSBYS IN FOG POSSIBLE THROUGH THE NIGHT...BUT
PREDOMINANT RESTRICTIONS ARE EXPECTED TO BE IFR CIGS AFT 09Z THROUGH
ARND 14Z AS SW WINDS INCREASE. SW WINDS INCREASING AHEAD OF FRONT BY
13-15Z SUNDAY AND SHIFTING NW IN THE AFTN AS BOUNDARY PUSHES DOWN
THE STATE. OCNL SFC WINDS G25-30KT NEAR FRONTAL BAND...ALSO A BRIEF
SHRA CHANCE JUST AHEAD OF THE FRONT. ANY FRONTAL SHRAS THAT DEVELOP
MAY CONTAIN HIGHER WIND GUSTS.

&&

.MARINE...
BUOY 41009 CONTINUING TO SHOW SEAS 5-6FT...SO WILL KEEP CAUTIONARY
STATEMENT UP FOR THE OFFSHORE WATERS. LIGHT NW WINDS THIS EVENING
EXPECTED TO BECOME SW LATE TONIGHT...WITH SCA CONDITIONS DEVELOPING
OFFSHORE AROUND SUNRISE...AND OVER THE NEARSHORE WATERS BY LATE
MORNING. MAY SEE A FEW GUSTS 30-35KTS AHEAD OF THE FRONT OVER THE
OFFSHORE WATERS...BUT FREQUENT GUSTS TO GALE FORCE SUNDAY EVENING AS
A STRONG GRADIENT BUILDS IN BEHIND THE FRONTAL BOUNDARY.

CONDITIONS ARE EXPECTED TO REMAIN HAZARDOUS FOR BOATING THROUGH TUES
AFTN.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR ALL OF EAST CENTRAL FLORIDA.

AM...GALE WATCH FROM SUNDAY AFTERNOON THROUGH TUESDAY MORNING FOR
     WATERS FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 AM TO 4 PM EST SUNDAY FOR WATERS
     FROM FLAGLER BEACH TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 10 AM SUNDAY TO 10 AM EST TUESDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 10 AM TO 4 PM EST SUNDAY FOR WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.

&&

MOSES
Hazardous weather outlook, Dec 11, 9:35 AM EST, 19 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
935 AM EST SAT DEC 11 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-112200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
935 AM EST SAT DEC 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...RIP CURRENT IMPACT...
A MODERATE NORTHEAST SWELL WILL IMPACT THE EAST FLORIDA COAST
TODAY...RESULTING IN A MODERATE RIP CURRENT THREAT AT AREA
BEACHES. THE THREAT WILL BE HIGHEST BETWEEN 2:30 PM THIS AFTERNOON
AND 9:00 PM THIS EVENING DUE TO TIDAL EFFECTS. NEVER SWIM ALONE
AND ALWAYS WITHIN SIGHT OF A LIFEGUARD.

...WIND AND SEA IMPACT...
A MODERATE NORTHEAST SWELL WILL GENERATE SEAS BETWEEN 4 AND 6 FEET
OVER THE GULF STREAM THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE
CAUTION FOR SEAS UP TO 6 FEET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
AN ARCTIC COLD FRONT WILL SWEEP RAPIDLY ACROSS THE REGION ON SUNDAY.
THE FRONT WILL BE ACCOMPANIED BY SCATTERED SHOWERS WITH INCREASING
WINDS BY LATE AFTERNOON. STRONG NORTHWEST WINDS BEHIND THE FRONT
WILL PUSH MUCH COLDER AND DRIER AIR INTO THE AREA MONDAY AND
TUESDAY. WIND CHILLS IN THE MID TO UPPER 20S ARE EXPECTED OVER MOST
OF THE AREA MONDAY MORNING WITH FREEZING TEMPERATURES EXPECTED BOTH
TUESDAY AND WEDNESDAY MORNINGS OVER THE MAINLAND SOUTH TO LAKE
OKEECHOBEE. THERE IS A CHANCE OF A HARD FREEZE WITH TEMPERATURES
BELOW 28 DEGREES FOR SEVERAL HOURS OR GREATER NORTH OF THE METRO
ORLANDO MONDAY NIGHT. ELEVATED FIRE WEATHER DANGERS WILL EXIST
MONDAY THROUGH WEDNESDAY DUE TO A COMBINATION OF CRITICALLY LOW
RELATIVE HUMIDITY AND GUSTY WINDS. DANGEROUS CONDITIONS FOR SMALL
CRAFT WILL PERSIST LATE SUNDAY THROUGH TUESDAY...ESPECIALLY OVER THE
OFFSHORE ATLANTIC WATERS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW/GLITTO

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 3:55 AM ESTFreeze WatchMLB9 hr
Dec 12, 3:55 AM ESTHard Freeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Dec 12, 4:06 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia35 hr
Dec 12, 4:45 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia13 hr
Dec 12, 5:03 AM ESTWind Chill AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Dec 12, 12:28 PM ESTSpecial Weather StatementMLBBrevard, Osceola62 min
Dec 12, 1:51 PM ESTRed Flag WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia28 hr
Dec 12, 1:51 PM ESTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie84 min
Dec 12, 3:08 PM ESTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie52 min
Dec 12, 6:07 PM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr

Nearby

Gale Warnings in Florida, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.